# SDR C2XA20111002152

- Difficulty date: October 2, 2011
- Submitted: October 3, 2011
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 23,861 hours, 18,045 cycles
- System (JASC): 2612 · Fire Detection
- Part: Switch
- Part number: 170541
- Part serial: 695
- Condition: Faulty
- Location: Tee Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ACFT WAS IN FOR A SERVICE ROUTINE AND ON THE MORNING DEPARTURE CLIMBOUT THE CREW GOT A AURA WARNING OF A FIRE.  ACFT RETURNED TO DEPARTURE WHERE MX FOUND THE NR1 ENG FIRE SWITCH WOULD NOT LOCK DOWN INT DOWN POSITION.  MX R & R THE ENG FIRE SWITCH IAW MM 31-00-00.  OPS CHECK GOOD AND WAS RELEASED TO SERVICE.
